# SDR MASA200602237

- Difficulty date: September 7, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 7,666 hours, 5,633 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: False Activation
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2633 SYR.  STAB FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
